# SDR AALA20130920002

- Difficulty date: July 31, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 42,803 hours, 17,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX LOWER SKIN AT STATION 540 CORRODED.  ACCOMPLISHED CORROSION REMOVAL IAW EA B737-54-031281.
